# SDR QXEA200501188

- Difficulty date: August 22, 2005
- Submitted: August 25, 2005
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 10,506 hours, 11,177 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA FLT NR 2309: SLIGHT WHIFF OF BURNING ODOR IN COCKPIT/FORWARD CABIN AREA.  SMELLED LIKE BURNING RUBBER.  MAINTENANCE INSPECTED THE NOSE GEAR FOR BURNING RUBBER ODOR .  NO ODOR NOTED.  NOTICED RUBBER ODOR IN COCKPIT AND CABIN WHEN AIRCRAFT LANDED ON RUNWAY.  CREW CONFIRMED THAT IT WAS THE ODOR THEY NOTICED.  NO OTHER DEFECTS NOTED.  NO PARTS WERE REPLACED.  MAINTENANCE STATED THAT THE AIRCRAFT WAS OK FOR CONTINUED SERVICE.  AIRCRAFT RETURNED TO SERVICE.
